# SDR SWAA2023081779633

- Difficulty date: July 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED 12 INCHES OF AFT EDGE AND 17 INCHES OF LOWER EDGE AT OUTBOARD FAN COWL 2023-447695<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] PERFORMED HFEC AND CONFIRMED NO CRACK ON ANGLE LOCATED 12 INCHES OF AFT EDGE AND 17 INCHES OF LOWER EDGE AT OUTBOARD FAN COWL; RESTORED PROTECTIVE FINISH IAW B737-700 SRM 51-20-01. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  PERFORMED HFEC AND CONFIRMED NO CRACK ON ANGLE LOCATED 12 INCHES OF AFT EDGE AND 17 INCHES OF LOWER EDGE AT OUTBOARD FAN COWL; RESTORED PROTECTIVE FINISH IAW B737-700 SRM 51-20-01. SEE INDIVIDUAL SIGN OFF BELOW.
